• Twitching

    Asked by Zzchap on Thursday, June 6, 2013


    8 weeks post chemo/radiation.....he constantly twitches, his entire body. Worse when he tries to sleep. Every muscle in his body twitches and he mumbles/ talks in his sleep. What causes this....began about 3 weeks post treatment and keeps getting worse.

    2 Answers from the Community

    • GregP_WN's Avatar

      Was there any surgery involved? I had terrible twitching in my neck after surgery. Doctor said it was from the nerves growing back and it would stop when they reached where they were trying to grow back to. Sure enough, the twitching stopped. I don't know if this is the same for him or not.

      over 3 years ago
    • Zzchap's Avatar

      No, no surgery.....he was transported by ambulance tonight back to the hospital .....hoping to get some help and answers? Very SOB, high heart rate, very week and confused. Lungs are full, causing the increased heart rate I'm sure.

      over 3 years ago

    Help the community by answering this question:

    Create an account to post your answer Already have an account? Sign in!

    By using WhatNext, you agree to our User Agreement, and Privacy Policy

    Read and answer more squamous cell cancer, unknown primary questions.  Also, don't forget to check out our Squamous Cell Cancer, Unknown Primary page.